Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Nonlinear Functional Versions of the Neyman-Pearson Lemma

Daniel H. Wagner
SIAM Review
Vol. 11, No. 1 (Jan., 1969), pp. 52-65
Stable URL: http://www.jstor.org/stable/2028139
Page Count: 14
  • Subscribe ($19.50)
  • Cite this Item
Nonlinear Functional Versions of the Neyman-Pearson Lemma
Preview not available

Abstract

Versions of the Neyman-Pearson lemma are given (Theorems 1 and 2) which provide sufficiency criteria for constrained extrema of nonlinear functionals with continuous or discrete variation. The use of ratio contours is described as a technique for producing a trial solution to be tested against Theorem 1 or 2. Examples of applications include improvements over previously published methods of solutions of certain problems. Relationship to previous versions of the lemma and to the method of Lagrange multipliers is discussed.

Page Thumbnails

  • Thumbnail: Page 
52
    52
  • Thumbnail: Page 
53
    53
  • Thumbnail: Page 
54
    54
  • Thumbnail: Page 
55
    55
  • Thumbnail: Page 
56
    56
  • Thumbnail: Page 
57
    57
  • Thumbnail: Page 
58
    58
  • Thumbnail: Page 
59
    59
  • Thumbnail: Page 
60
    60
  • Thumbnail: Page 
61
    61
  • Thumbnail: Page 
62
    62
  • Thumbnail: Page 
63
    63
  • Thumbnail: Page 
64
    64
  • Thumbnail: Page 
65
    65